# SDR 2024FA0000566

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: General aviation
- Make and model: Boeing 787-10
- Aircraft serial: 60253656
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Fitting
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAA AD 2022-15-01, FOUND GOUGE ON HOLE #12
